MAUDE Adverse Event Report: MEDTRONIC VASCULAR VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC VASCULAR VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC4646C218TU
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
During tevar procedure medtronic valiant navion device malfunctioned during deployment.Portion of handle disassembled, deployment was successful.From the operative note: next, the proximal device a medtronic nevi on a 46 x 46 x 218 mm, was advanced from the left femoral access over the double curve lunderquist wire into the proximal descending thoracic aorta and on sheath successfully.However, with release of the proximal constraining mechanism of the covered seal portion of the device the device was not successfully released.Therefore, the back portion of the delivery system was manually exposed and with multiple movements forward and backward of the inner cannula of the delivery system ultimately the proximal covered seal portion of the device was able to be successfully deployed.The entire delivery system was then successfully removed over the lunderquist wire and a 20 french sheath was advanced over the lunderquist wire into the left common femoral artery.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC VASCULAR
3850 brickway blvd
santa rosa CA 95403
MDR Report Key8935021
Report Number8935021
Device Sequence Number13607438
Product Code MIH
UDI-Device Identifier00763000101190
UDI-Public(01)00763000101190(17)210403
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2019
Report Date (Section F) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVNMC4646C218TU
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/27/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight67
Date Report Sent to FDA08/07/2019